Padé approximants and quadratures related to certain strong distributions

  1. Díaz-Mendoza, C. 1
  2. González-Vera, P. 1
  3. Orive, R. 1
  1. 1 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España


Journal of Computational and Applied Mathematics

ISSN: 0377-0427

Year of publication: 2001

Volume: 133

Issue: 1-2

Pages: 315-329

Type: Article

DOI: 10.1016/S0377-0427(00)00669-5 SCOPUS: 2-s2.0-0035418209 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus